Document Open Access Logo

Weak MSO with the Unbounding Quantifier

Author Mikolaj Bojanczyk

Thumbnail PDF


  • Filesize: 169 kB
  • 12 pages

Document Identifiers

Author Details

Mikolaj Bojanczyk

Cite AsGet BibTex

Mikolaj Bojanczyk. Weak MSO with the Unbounding Quantifier. In 26th International Symposium on Theoretical Aspects of Computer Science. Leibniz International Proceedings in Informatics (LIPIcs), Volume 3, pp. 159-170, Schloss Dagstuhl - Leibniz-Zentrum für Informatik (2009)


A new class of languages of infinite words is introduced, called the \emph{max-regular languages}, extending the class of $\omega$-regular languages. The class has two equivalent descriptions: in terms of automata (a type of deterministic counter automaton), and in terms of logic (weak monadic second-order logic with a bounding quantifier). Effective translations between the logic and automata are given.
  • Automata
  • Monadic second-order logic


  • Access Statistics
  • Total Accesses (updated on a weekly basis)
    PDF Downloads
Questions / Remarks / Feedback

Feedback for Dagstuhl Publishing

Thanks for your feedback!

Feedback submitted

Could not send message

Please try again later or send an E-mail